# SDR JIKA2024030101

- Difficulty date: February 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N991AF
- Make and model: Beech C-99
- Aircraft serial: U214
- Aircraft time: 34,117 hours, 47,540 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: UNKNOWN
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH THE FLIGHT CREW SELECTED THE GEAR HANDLE TO THE DOWN POSITION, THEY RECEIVED THE THREE GREEN SAFE INDICATION LIGHTS ON THE ANNUNCIATOR PANEL, HOWEVER, THE LIGHTING PANEL WAS INTERMITTENTLY DISPLAYED. TO ENSURE A SAFE LANDING THE CREW OPTED TO MANUALLY PUMP THE LANDING GEAR TO THE DOWN POSITION. MAINTENANCE FOUND THAT THE LANDING GEAR OPERATED NORMALLY BUT THE ANNUNCIATOR PANEL BACKLIGHTING WAS INTERMITTENT. THE ANNUNCIATOR PANEL WAS REPLACED WITH A SERVICEABLE PART AND THE DISCREPANCY CLEARED IN THE AIRCRAFT LOGBOOK. N991AF IS SCHEDULED TO PERFORM AN OPERATIONAL CHECK FLIGHT FOR AN UNRELATED DISCREPANCY SO AN IN-FLIGHT OPERATIONAL CHECK OF THE LANDING GEAR IS INCLUDED IN THE ACTIONS TO BE PERFORMED. THE OPERATIONAL CHECK FLIGHT IS SCHEDULED AT THIS TIME BUT HAS NOT YET FLOWN.
